# SDR AUS20011389

- Difficulty date: December 26, 2001
- Submitted: February 5, 2002
- Operation: Air carrier
- Make and model: Boeing 747438
- Engine: Rroyce RB211524G19
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Fairing
- Part number: UL23537
- Condition: Separated
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: E, R
- Precautionary procedure: C

## Discrepancy

(AUS) NR 1 ENGINE RT TRANSFER DRIVE FAIRING SEPARATED. LT TRANSFER DRIVE FAIRING DAMAGED AND ONLY PARTIALLY ATTACHED.  PART NUMBERS OF FAIRINGS; UL23537 AND PNO UL23538. DAMAGE WAS FOUND ON SHAFTS AND PLUMBING IN THE AREA OF THE TRANSFER DRIVE AND THE INA.
